# SDR SWAA2016092708229

- Difficulty date: September 21, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 35,356 hours, 20,473 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: FDC5555
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH ESCAPE STRAP CORRODED AT ATTACH POINTS.   R & R THE STRAP IAW MM.
